Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

Stomach cramps. On anti amoebic tablets. Why hunger and weakness?

Hi, My mother is 60yrs of age and she is in good health but past 15days she is suffering stomach cramps so, our family doctor gave her anti amoebic tablet 2tablets at a time ,sorry don t remember the name she felt better after taking the medicine but at the same time she had cold so she is been taking medicines for cold ,but past some days even after taking vitamin tablets and having her food she feels hungry and weakness .Please can you tell me the reason? Is it due to acidity?
Asked On : Thu, 13 Sep 2012
Answers:  0 Views:  12 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor